# SDR CALA2010102600499

- Difficulty date: October 26, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 41,213 hours, 13,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHT INOP AT ROWS 11/12/14/20.  REMOVED AND REPLACED BATTERY PACK FOR ROWS 11, 12, 14, 20 IAW AMM 33-51-06-960-805, ALL OPS CHECKS GOOD. CFOR SDR REPORTING.
